Translator Disclaimer
June, 1985 Asymptotic Score-Statistic Processes and Tests for Constant Hazard Against a Change-Point Alternative
D. E. Matthews, V. T. Farewell, R. Pyke
Ann. Statist. 13(2): 583-591 (June, 1985). DOI: 10.1214/aos/1176349540

Abstract

The problem of testing for a constant failure rate against alternatives with failure rates involving a single change-point is considered. The asymptotic significance level for tests based on maximal score statistics are shown to involve the solution to a first passage time problem for an Ornstein-Uhlenbeck process. An example illustrates the methodology.

Citation

Download Citation

D. E. Matthews. V. T. Farewell. R. Pyke. "Asymptotic Score-Statistic Processes and Tests for Constant Hazard Against a Change-Point Alternative." Ann. Statist. 13 (2) 583 - 591, June, 1985. https://doi.org/10.1214/aos/1176349540

Information

Published: June, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0576.62032
MathSciNet: MR790558
Digital Object Identifier: 10.1214/aos/1176349540

Subjects:
Primary: 62E20
Secondary: 62F05

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.13 • No. 2 • June, 1985
Back to Top